Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Missed periods after trying a new birth control pill. Not pregnant. Feeling tired and moody with acne . Advice?

started new birth control called joviett in December. I may have spelled that wrong. I missed my period this month. it is a week late. I took two pregnancy tests and both said negative. how much longer do I need to wait to take another one. does the price matter on pregnancy tests. I took the cheap store brand ones. I was low on cash. I am very moody and staying tired a lot this week. plus my acne has really flared up this week. please give me advice :)
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The flaring up of the acne could be related to taking of the birth control pill. If you have taken the pill regularly, then there is no need to worry for pregnancy. The sensitivity of the test kit and not the price that matters for accuracy.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Wed, 27 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor